Analytic sets and Borel isomorphisms
Fundamenta Mathematicae, Tome 108 (1980) no. 2, pp. 83-88
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_108_2_83_88,
author = {John Steel},
title = {Analytic sets and {Borel} isomorphisms},
journal = {Fundamenta Mathematicae},
pages = {83--88},
year = {1980},
volume = {108},
number = {2},
doi = {10.4064/fm-108-2-83-88},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-108-2-83-88/}
}
John Steel. Analytic sets and Borel isomorphisms. Fundamenta Mathematicae, Tome 108 (1980) no. 2, pp. 83-88. doi: 10.4064/fm-108-2-83-88
Cité par Sources :